# SDR ZZDA2009247

- Difficulty date: August 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK WITH GALLEY SUPPORT ABOVE AT STA 239 RBL 44 CORRODED.  CUT OUT DAMAGED SECTION OF FLOOR TRACK RBL 44 FROM STA 200 TO STA 245, INSTALLED NEW TRACK SECTION AND SPLICE REPAIR REF DC9 SRM 53-05 4F AND EA 17-53-01776IR.
